The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.
Volume 1, Issue 1
Publication Date: January 1952
Miscellaneous front pages, Michigan Math. J., volume 1, issue 1 (January 1952)
Conformal mapping of a Jordan region whose boundary has positive two-dimensional measure.
A. J. Lohwater and G. Piranian; 1-4
The natural map of the hyperbolic plane into the Euclidean circle.
Kenneth Leisenring; 5-10
Conformal mappings and Peano curves.
G. Piranian, C. J. Titus and G. S. Young; 69-72
On the summability of ordinary Dirichlet series by Taylor methods.
V. F. Cowling and G. Piranian; 73-78